# SDR SWIA202157286

- Difficulty date: January 30, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017723
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR BEAM TO VERTICAL POST ATTACH ANGLE AT FS 280.00 LBL 12 IS CRACKED.  MARKED WITH TAPE.   (C-CHECK RO 4/2/2021)    REMOVED AND REPLACED ANGLE IAW CRJ200 SRM 51-42-06 AND 51-42-10.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
